# SDR 07FDEA01932

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C260382
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LWR CARGO BAY, BS 1137-1140, RBL 61-62, WL 208, FLOOR SUPPORT CHANNEL I/B FLANGE LOWER SURFACE IS CORRODED.  REMOVED SEAT TRACK REF SRM 51-30-02.  REMOVED SIDEWALL PANEL, REMOVED SEAT TRACK SUPPORT CHANNEL.  FABRICATED NEW PARTS, TREATED, PRIMED AND PAINTED.  INSTALLED NEW PARTS REF SRM 51-30-02.
